# SDR SWAA2023122133375

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 47,502 hours, 28,963 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER GATE PAN ATTACH SHOCK MOUNT LOOSE<[01] R/R AFT GALLEY SERVICE DOOR LOWER GATE PAN ATTACH SHOCK MOUNT REF SRM 51-40-02.
